# SDR DLM88961894

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Hub Assy
- Part number: 500050101
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: T
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, NR 1 ENGINE ENCOUNTERED AN UNCONTAINED FAILURE OF THE 1ST STAGE FAN HUB ASSEMBLY.  ENGINE DEBRIS PENETRATED THE FUSELAGE.  TWO FATALITIES OCCURRED.  UNDER NTSB INVESTIGATION.
